Since my diagnosis of Crohn's I have noticed several symptoms that I often wonder if they are related to this disease, because through my research I have not found anything about them.
I am aware of all the typical and not so typical symptoms. But I have been having muscle spasms mostly in my abdominal area, but not limited to that area (ei, some times in my legs, or arms, but mostly in my 'trunk'-front and back). They don't really hurt, just those funny rapid quick movements under your skin that you can see...
I am going back to my GI next week, so I plan on asking him then. Currently I am not on any meds, and I am waiting for approval from the GI to start Remicade. So, it can't be the side effect from meds.
They are not painful, but they are very frequent (sometimes 10-12 a day, lasting a few seconds) so I wonder if it means anything ??
Does anyone else have this or other symptoms not typical and found them to relate back to the Crohn's?
Glad I came across this because I was curious about the same thing! I was diagnosed with crohn's this summer and found a similar correlation between flares and muscle spasms.... it seems to be normal. I think that crohns causes vitamin/mineral deficiencies which in turn leads to the muscle spasms. I'd experiment with supplements or eat foods to get enough magnesium/potassium/calcium and see if the spasms get better. I've found when I eat pumpkin seeds and bananas the spasms get a little better. crohn's is a blessing in disguise! We're going to know our bodies so well at the end of this life journey :)
Absolutely caused by the Crohn's - ask your DR about medicines to calm the cramping - it's not doing you any good, lol - Chamomile helps calm the cramping, as do hot baths & soaking. Chron's is like having a group of misbehaved kids - each one misbehaving in a different way, and to calm the riot - each individual must be disciplined.
FIrsy of all Temicadr did not work for me. Hetr is the secret your dd
octors won't tell you.lorcet 10/650,xanax, Azulfadine for the gas/swelling. The diseaes is either mental or viral.No doctor really knows the cause of this horrible disease
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.